# SDR BIER950010

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9211K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670191
- Engine: Cont TSIO360E
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Adapter Shaft
- Part number: 640925
- Condition: Sheared
- Location: Tach Drive
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TACH INDICATED 0 RPM BUT ENGINE RAN NORM.  FOUND TACH DRIVE ADAPTER SHEARED AT ATTACH NUT.  REMOVED AND REPL WITH NEW.
